# SDR 2002UALA01607

- Difficulty date: October 18, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 30,529 hours, 11,057 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 848401
- Condition: Damaged
- Location: 29ga
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LEFT MAIN GEAR DOOR NOT UPLOCKED AFTER GEAR RETRACTION. SUPPLEMENTAL DATA UPDATE FOUND LH MAIN GEAR DOOR PROXIMITY SENSOR (29GA)  AND CONNECTOR DAMAGED.  REPLACED SENSOR AND CONNECTOR.  ALSO DETERMINED LH MAIN LANDING GEAR UPLOCK ASSEMBLY NOT WORKING CORRECTLY.  REPLACED UPLOCK ASSEMBLY.
